Jump to content

0

Gorge M's Blog



3Rd Month Of Accutane, Face Red With Spots

Posted by Gorge M, 11 December 2014 · 70 views

Hello Guys, I am having some issue with my face. Tomorrow December 12 is my 3rd month on Accutane (40MG), and My face is getting way better but I have some red spots, which is normal due to the side affects. Does anybody know a treatment in which the red spots can fade away faster? 
 
Thank You 


2 Months Of Regimen! Help!

Posted by Gorge M, 05 October 2014 · 272 views

2 Months Of Regimen! Help! I am 19 years old, this is my face after 2 months using the Regimen!!!!
 
 


Redness/purple Skin After 2 Months In The Regimen

Posted by Gorge M, 05 October 2014 · 163 views

Hello guys I am 19 years old, I have just finished my second month of the Regimen Products. I am still getting acne in my cheeks :( Is mainly in the top of both of my cheeks, I put more Treatment there to see if it goes away, but it does not, the pus that I get is not even white no more, is yellowish color really nasty, and sometimes I have the purple pim...


Face Is Red

Posted by Gorge M, 02 September 2014 · 171 views

Is been a month that I've been using the Regimen. I've seen a lot of good improvements in my face, I get like 1-3 pimples per week. Since I've been using this treatment I've noticed that only my cheeks are really red, and is really noticeable. Is this normal?


Treatment (Benzoyl Peroxide 2.5%)

Posted by Gorge M, 19 August 2014 · 190 views

This is my 9th day using the Regimen, and I put 2 pumps of treatment in my face, twice a day, my face kinda burns a little, when I put the moisturizer, the burn goes away, 
 
Anybody else has this issue?





0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors